MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CA125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

ABBOTT GMBH ARCHITECT CA125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Model Number 02K4529
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that a falsely elevated architect ca 125 result of 40.72 u/ml was generated for a patient sample that retested at 25.21 u/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Health effect impact code: f26 component code: g01003 d8.Was this device serviced by a third party? no after further evaluation, the suspect medical device was changed from architect ca125 ii reagent kit, list 02k45-29 to architect i1000sr analyzer, list 01l86-01, on march 4, 2021.Mdr number 3016438761-2021-00096 has been submitted for the updated suspect medical device and all further information will be documented under that mdr number.See h10.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
ARCHITECT CA125 II REAGENT KIT
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11330008
Report Number3002809144-2021-00103
Device Sequence Number19047091
Product Code LTK
UDI-Device Identifier00380740145378
UDI-Public00380740145378
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K042731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model Number02K4529
Device Catalogue Number02K45-29
Device Lot Number19016M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/04/2021
06/07/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/17/2021
06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR01190; ARC I1000SR MOD, 01L86-01, I1SR01190; ARC I1000SR MOD, 01L86-01, I1SR01190